Coverings of topological semi-abelian algebras


3rd International Conference on Analysis and Applied Mathematics (ICAAM), Almaty, Kazakhstan, 7 - 10 September 2016, vol.1759 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1759
  • Doi Number: 10.1063/1.4959752
  • City: Almaty
  • Country: Kazakhstan


In this work, we study on a category of topological semi-abelian algebras which are topological models of given an algebraic theory T whose category of models is semi-abelian; and investigate some results on the coverings of topological models of such theories yielding semi-abelian categories. We also consider the internal groupoid structure in the semi-abelian category of T-algebras, and give a criteria for the lifting of internal groupoid structure to the covering groupoids.